MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703051
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3 (date of event): date of the event was approximated to (b)(6) 2023 as no event date was reported.Block h6 (device codes): imdrf device code a0501 captures the reportable event of shrink sleeve detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensor wire was used in a procedure.The procedure date is unknown.During the procedure, the shrink sleeve detached.No further information has been obtained regarding the procedure outcome despite good faith efforts.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3 (date of event): date of the event was approximated to (b)(6) 2023 as no event date was reported.Block h6 (device codes): imdrf device code (b)(6) captures the reportable event of shrink sleeve detached.Block h10: the returned sensor wire was analyzed.During visual and microscope inspection, it was found that the ptfe peeled at the middle section, and the sleeve detached.Therefore, the reported complaint is confirmed.Based on the condition of the returned device, engineers determined that the problem observed could be due to interaction with the scope or other devices used in the same procedure.It is most likely that as part of the device manipulation during the procedure an excess of force was applied to the device such as during the guidewire insertion through another device could have induced the problem observed.Boston scientific has determined the most probable cause of this complaint is adverse event related to procedure.It is most likely that the adverse event occurred during the procedure and the device had no influence on event which led to the reported event.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17064966
Report Number3005099803-2023-02948
Device Sequence Number15142778
Product Code EZB
UDI-Device Identifier08714729302650
UDI-Public08714729302650
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberM0066703051
Device Catalogue Number670-305
Device Lot Number0030998065
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer06/21/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown